# SDR HALA2009111100521

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 67,522 hours, 30,854 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 2C0800
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 26,106 hours, 5,059 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYS - RT PACK TEMP EICAS FOLLOWED BY RT.  PACK INOP EICAS.  RESET FAILED, 3 RESET ATTEMPS.  PACK OVERHEATS IN AUTO AND MANUAL N,C, AND WARM.  REMOVED AND REPLACED RT PACK TEMP CONTROLLER IAW AMM21-51-14.  VISUALLY INSPECTED RT PACK ASSY FOR OBVIOUS DEFECTS. NOTHING OBVIOUS FOUND.
